Thunderstorm Wind, Fayette
- When
- April 26, 1:45 PM EST to 1:47 PM EST
- Where
- Fayette County, Connersville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.650, -85.130
Scattered thunderstorms developed during the afternoon along a cold front.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
Scattered thunderstorms developed during the afternoon along a cold front.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 26, 12:59 PM EST, 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 159 PM EDT THU APR 26 2007 .AVIATION /18Z-18Z/... SOUTHWEST OHIO BREAKING OUT IN THE WARM SECTOR WITH WARM FRONT LIFTING N OF DAY AHEAD OF SFC LOW OVER S CNTRL IL. TD/S HAVE INCREASED INTO LWR 60S WITH TEMPS IN THE UPPER 60S. EXPECT CAPES TO APPROACH 1500 J/KG. GIVEN THIS INSTBY AND WITH FAVORABLE BL TO 6KM SHEAR NEAR 40KTS EXPECT TO SEE ORGANIZED TSTMS AHEAD OF THE APPROACHING COLD FRONT. EXPECT COLD FRONT TO PUSH INTO WESTERN TAF SITES AROUND 00Z AND THRU CMH/LCK AROUND 03Z. MVFR CIGS TO DEVELOP IN THE WAKE OF THIS FRONT WITH ADDITIONAL SHOWERS WITH THE UPPER LOW PASSING THRU THE GREAT LAKES ON FRIDAY. MODEL SOUNDINGS INDICATING ABUNDANT LO LEVEL MSTR AND THE POSSIBILITY EXISTS FOR CIGS BLW 1000 FEET LATE TNGT AND FRIDAY...BUT FOR NOW HAVE KEPT PREVAILING CIGS BTWN 1000 AND 1500 FEET. && .PREV DISCUSSION... /ISSUED 1200 PM EDT THU APR 26 2007/ SHORT TERM /REST OF TODAY THROUGH TONIGHT/... WEATHER CONCERN TODAY REVOLVES AROUND TSTMS DEVELOPMENT THIS AFTN/EVE AND POTENTIAL FOR SEVERE. UPPER LOW OVER MO TO TRACK NE INTO THE UPPER MS VLY BY EVENING WITH S/W ASSOCIATED WITH 60KT WIND MAX ROTATING AROUND THE SE SIDE OF THE LOW INTO THE OHIO VALLEY. SFC LOW PRESSURE OVER NE MO TO TRACK NE TO JUST SOUTH OF CHI BY 00Z. AS THIS OCCURS E-W BOUNDARY ACRS SRN OH WILL PUSH N PLACING THE REGION IN THE WARM SECTOR. MODIFIED 22Z SOUNDING AT ILN USING 73 TEMP OVER 60 TD YIELDS A CAPE AROUND 1500 J/KG. SATL IMGRY INDICATES A GOOD DEAL OF BREAKS TO OUR SW. EXPECT THESE BREAKS TO HELP WARM UP THE AIRMASS AND THUS HAVE BUMPED UP TEMPS. EXPECT TSTMS TO DEVELOP AHD OF COLD FRONT WHICH PUSHES INTO WESTERN OHIO BY 00Z AND THRU THE EASTERN FA AROUND 03Z. GIVEN BOUNDARY LAYER TO 6KM SHEAR AROUND 40KTS SHUD SUPPORT ORGANIZED CONVECTION. GIVEN EXPECTED INSTBY AND SHEAR WL BE DOING AN 18Z SOUNDING. WITH WBZ AROUND 8K FEET...HAIL LOOKS PSBL IN ENHANCED UPDRAFTS ALONG WITH THE POTENTIAL FOR WIND. HAVE ADJUSTED POPS EXTENDING LIKELY POPS INTO THIS EVENING. PREV DISCUSSION... /ISSUED 426 AM EDT THU APR 26 2007/ SHORT TERM /TODAY THROUGH SATURDAY/... RADAR SHOWS SHOWERS AND ISOLATED THUNDERSTORMS LIFTING INTO THE SOUTHWEST PART OF THE FORECAST AREA EARLY THIS MORNING. THIS PRECIPITATION SHOULD CONTINUE TO OVERSPREAD MOST IF NOT ALL OF THE ZONES THIS MORNING. A DECREASE IN COVERAGE IS EXPECTED THIS AFTERNOON AND A FEW BREAKS IN THE CLOUDS MAY OCCUR. THIS WILL ALLOW THE ATMOSPHERE TO DESTABILIZE AHEAD OF A COLD FRONT THAT WILL PUSH INTO THE AREA LATE THIS AFTERNOON AND EVENING. HOW MUCH DESTABILIZATION IS A STILL A BIG QUESTION. AND THIS WILL GO A LONG WAY TOWARDS DETERMINING THE SEVERE WEATHER POTENTIAL SINCE THE SHEAR WILL BE IN PLACE. AT THIS POINT IT APPEARS THAT INSTABILITY WILL BE MARGINAL BUT WILL HAVE TO MONITOR THIS CLOSELY THROUGHOUT THE DAY. SHOWERS AND THUNDERSTORMS WILL MOVE OFF TO THE EAST WITH THE COLD FRONT THIS EVENING. BELIEVE THAT THE MODELS BROUGHT THE COOLER AIR IN A LITTLE QUICK SO HAVE GONE A FEW DEGREES ABOVE MOS GUIDANCE FOR LOWS. BUT THEN DO NOT EXPECT MUCH RECOVERY TO TEMPERATURES ON FRIDAY. A SECONDARY TROUGH WILL SWING ACROSS THE REGION DURING THE DAY AND WITH SOME INSOLATION ADDITIONAL SHOWERS SHOULD DEVELOP. KEPT POPS IN THE CHANCE CATEGORY AND LINGERED THEM INTO THE EVENING IN THE EASTERN ZONES. DRIER AIR WILL WORK INTO THE REGION ON SATURDAY WITH TEMPERATURES RETURNING TO NEAR NORMAL. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... QUIESCENT WEATHER EXPECTED FROM SATURDAY NIGHT THROUGH TUESDAY AS RIDGING EXTENDS INTO THE OHIO VALLEY. THIS SHOULD ALLOW TEMPERATURES TO BE BACK ABOVE NORMAL FOR MUCH OF THE PERIOD. A COLD FRONT IS FORECAST TO SAG SOUTHWARD INTO THE AREA LATE TUESDAY NIGHT AND WEDNESDAY WHICH WILL BRING THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. PREV DISCUSSION... /ISSUED 156 AM EDT THU APR 26 2007/ AVIATION /06Z-06Z/... SFC BOUNDARY STILL TO SOUTH OF AREA OVER NORTHERN KY. BOUNDARY WILL LIFT NORTH AND AFFECT KCVG/KLUK NEAR/BEFORE 12Z...WITH KILN/KDAY SHORTLY AFTER. SOME CURRENT VFR CEILINGS SHOULD BE DROPPING TO MVFR LEVELS THEN SOME SPOTTY MVFR VSBYS EVEN PRIOR TO ONSET OF PRECIP. AS AREA BECOMES WARM SECTORED...SCT THUNDERSTORMS THROUGH ABOUT 18-19Z IN WESTERN AREAS...THEN THROUGH NEAR 00Z IN CMH/LCK. POTENTIAL FOR MVFR CIGS AND VSBYS IN AFTERNOON THUNDERSTORMS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 239 PM EDT THU APR 26 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 239 PM EDT THU APR 26 2007 ...TORNADO WATCH 191 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.
The Indianapolis radar (KIND), 99 km away, was scanning. The volume nearest the first event began at 18:43 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2007Every state in 2007This day in weather historyWarnings in Indiana, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 25402.